# SDR UIEA2015121800776

- Difficulty date: December 18, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 93,042 hours, 16,421 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON BLOCK IN EICAS MSG FIRE MAIN DECK AFT DISPLAYED, INTERMITTENTLY.  NO FIRE OBSERVED.  FOUND CMC MSG 26336.  TESTED SYS IAW 26-16-881, MSG CLEARED & NO EXISTING FAULTS.  OK FOR SERVICE.
